# SDR AALA20071250

- Difficulty date: July 5, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - LEFT NUMBER ONE DOOR EMERGENCY LIGHTS SWITCH LEFT ON.  EMERGENCY LIGHTS IN MID CABIN INOPERATIVE.  REPLACED BATTERY PACK AT STATION 985 FOR EMERGENCY LIGHTS IN MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
